# SDR DALA1231010926

- Difficulty date: April 3, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER FWD DOOR CUT OUT CORNER HAS 4 CRACKS THAT EXTEND FROM CUT OUT EDGE TO NEAR FASTENERS ON OUTER SKIN.  HFEC SURFACE INSPECTION PER NDTSPM 06-10-01.001 DETECTED 3 CRACKS.  REPAIRED IAW PRI ER/A 502454-14 REV. O.
